Sh:865

Bib entry
@article{Sh:865,
 author = {Doron, Mor and Shelah, Saharon},
 title = {{Relational structures constructible by quantifier free definable operations}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {72},
 number = {4},
 year = {2007},
 pages = {1283--1298},
 issn = {0022-4812},
 doi = {10.2178/jsl/1203350786},
 mrclass = {03C85 (03B15 03C13 68R10)},
 mrnumber = {2371205},
 mrreviewer = {Detlef G. Seese},
 doi = {10.2178/jsl/1203350786},
 note = {\href{https://arxiv.org/abs/math/0607375}{arXiv: math/0607375}},
 arxiv_number = {math/0607375}
}